Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2004, Volume 16, Issue 5, Pages 162–244 (Mi aa636)  

This article is cited in 32 scientific papers (total in 32 papers)

Research Papers

Averaging of the stationary periodic Maxwell system

T. A. Suslina

St. Petersburg State University, Faculty of Physics
References:
Received: 24.05.2004
English version:
St. Petersburg Mathematical Journal, 2005, Volume 16, Issue 5, Pages 863–922
DOI: https://doi.org/10.1090/S1061-0022-05-00883-6
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: T. A. Suslina, “Averaging of the stationary periodic Maxwell system”, Algebra i Analiz, 16:5 (2004), 162–244; St. Petersburg Math. J., 16:5 (2005), 863–922
Citation in format AMSBIB
\Bibitem{Sus04}
\by T.~A.~Suslina
\paper Averaging of the stationary periodic Maxwell system
\jour Algebra i Analiz
\yr 2004
\vol 16
\issue 5
\pages 162--244
\mathnet{http://mi.mathnet.ru/aa636}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2106671}
\zmath{https://zbmath.org/?q=an:1097.35028}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 5
\pages 863--922
\crossref{https://doi.org/10.1090/S1061-0022-05-00883-6}
Linking options:
  • https://www.mathnet.ru/eng/aa636
  • https://www.mathnet.ru/eng/aa/v16/i5/p162
  • This publication is cited in the following 32 articles:
    1. S. E. Pastukhova, “Error estimates taking account of correctors in homogenization of elliptic operators”, Sb. Math., 215:7 (2024), 932–952  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375  mathnet  crossref
    4. Dorodnyi M.A. Suslina T.A., “Homogenization of a Non-Stationary Periodic Maxwell System in the Case of Constant Permeability”, J. Differ. Equ., 307 (2022), 348–388  crossref  mathscinet  isi
    5. Cherednichenko K. D'Onofrio S., “Operator-Norm Homogenisation Estimates For the System of Maxwell Equations on Periodic Singular Structures”, Calc. Var. Partial Differ. Equ., 61:2 (2022), 67  crossref  mathscinet  isi
    6. S. E. Pastukhova, “Improved resolvent approximations in homogenization of second order operators with periodic coefficients”, Funct. Anal. Appl., 56:4 (2022), 310–319  mathnet  crossref  crossref
    7. S. E. Pastukhova, “Approximations of Resolvents of Second Order Elliptic Operators with Periodic Coefficients”, J Math Sci, 267:3 (2022), 382  crossref
    8. T. A. Suslina, “Ob usrednenii statsionarnoi periodicheskoi sistemy Maksvella v ogranichennoi oblasti”, Funkts. analiz i ego pril., 53:1 (2019), 88–92  mathnet  crossref  mathscinet  elib
    9. Suslina T.A., “Homogenization of the Stationary Maxwell System With Periodic Coefficients in a Bounded Domain”, Arch. Ration. Mech. Anal., 234:2 (2019), 453–507  crossref  mathscinet  isi
    10. T. A. Suslina, “Homogenization of a stationary periodic Maxwell system in a bounded domain with constant magnetic permeability”, St. Petersburg Math. J., 30:3 (2019), 515–544  mathnet  crossref  mathscinet  isi  elib
    11. M. Dorodnyi, T. A. Suslina, “Homogenization of a Nonstationary Model Equation of Electrodynamics”, Math. Notes, 102:5 (2017), 645–663  mathnet  crossref  crossref  mathscinet  isi  elib
    12. S. E. Pastukhova, R. N. Tikhomirov, “Operator-type estimates in homogenization of elliptic equations with lower terms”, St. Petersburg Math. J., 29:5 (2018), 841–861  mathnet  crossref  mathscinet  isi  elib
    13. Zhang Ch., Bai Yu., Xu Sh., Yue X., “Homogenization For Chemical Vapor Infiltration Process”, Commun. Math. Sci., 15:4 (2017), 1021–1040  crossref  mathscinet  zmath  isi  scopus
    14. Senik N.N., “Homogenization For Non-Self-Adjoint Periodic Elliptic Operators on An Infinite Cylinder”, SIAM J. Math. Anal., 49:2 (2017), 874–898  crossref  mathscinet  zmath  isi  scopus
    15. V. V. Zhikov, S. E. Pastukhova, “Operator estimates in homogenization theory”, Russian Math. Surveys, 71:3 (2016), 417–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. Xu Sh., Yue X., Zhang Ch., “Homogenization: In mathematics or physics?”, Discret. Contin. Dyn. Syst.-Ser. S, 9:5 (2016), 1575–1590  crossref  mathscinet  zmath  isi  scopus
    17. De Nittis G., Lein M., “The Perturbed Maxwell Operator as Pseudodifferential Operator”, Doc. Math., 19 (2014), 63–101  mathscinet  zmath  isi  elib
    18. Zhang QiaoFu, Cui JunZhi, “Interior Holder and Gradient Estimates for the Homogenization of the Linear Elliptic Equations”, Sci. China-Math., 56:8 (2013), 1575–1584  crossref  mathscinet  zmath  isi  elib  scopus
    19. Holloway Ch.L., Kuester E.F., “Corrections to the Classical Continuity Boundary Conditions at the Interface of a Composite Medium”, Photonics Nanostruct., 11:4 (2013), 397–422  crossref  adsnasa  isi  elib  scopus
    20. Birman M.S., Suslina T.A., “Homogenization of Periodic Differential Operators as a Spectral Threshold Effect”, New Trends in Mathematical Physics, 2009, 667–683  crossref  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:663
    Full-text PDF :280
    References:80
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025